# SDR ASAA2017071521393

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 36,362 hours, 10,972 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EM157426
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 36,355 hours, 10,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FUEL HEATER SERVO LEAKING FUEL FROM UPPER GASKET. FOUND DURING IDLE LEAK CHECK.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENG FUEL SERVO HEATER IAW AMM 73-11-07-000-801-F00 AND 73-11-07-400-801-F00. FUEL SERVO HEATER LEAK CHECKED GOOD.
